Sub-inverse and g-inverse of an Intuitionistic Fuzzy Matrix using Bi-implication Operator

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2014, Vol 6, Issue 2

Abstract

In this paper, we introduce a bi-implication operator for intuitionistic fuzzy matrix and discuss several properties. Further, we obtain sub-inverses and g-inverses of an intuitionistic fuzzy matrix using bi-implication operator.

Authors and Affiliations

P. Murugadas, K. Lalitha

Keywords

Related Articles

Role of Conservation Laws in the Development of Nonequilibrium and Emergence of Turbulence

It turns out that the equations of mathematical physics, which consist equations of the conservation laws for energy, linear momentum, angular momentum, and mass, possess additional, hidden, properties that enables one t...

Real Characterization on Order Banach Algebra

In this paper we will study the real character on order Banach algebra with identity, and study character onorder Banach algebrawithout identity. We proved some properties on real character it. We define set of all chara...

Complexity Study in Gumowski-Mira Map : The Use of 0-1 Test

Gumowski-Mira map is a very interesting mathematical map which exhibits various kind of attractors-chaotic and regular. We study the behavior of some of the attractors of Gumowski-Mira map using 0-1 test used for disting...

Magneto Hydro Dynamic two fluid flow of blood through stenosed artery

When blood flow through artery, the two-phase nature of blood as a suspension becomes  important as the diameter of the red blood cell (RBC) becomes comparable to the tube diameter. The aim of the present study&nbsp...

An Intriguing Approach to The Fractional Mellin Transform Method

We propose an adapted Mellin transform method that gives the solution of a fractional di ¤erential equation with variable coefficients in ordinary domain. After we mention a transformation of cosmic time to individual ti...

Download PDF file
  • EP ID EP651353
  • DOI 10.24297/jam.v6i2.3646
  • Views 162
  • Downloads 0

How To Cite

P. Murugadas, K. Lalitha (2014). Sub-inverse and g-inverse of an Intuitionistic Fuzzy Matrix using Bi-implication Operator. JOURNAL OF ADVANCES IN MATHEMATICS, 6(2), 962-969. https://europub.co.uk/articles/-A-651353